# SDR CA970311052

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Vertical Fin
- Part number: 350A1400200802
- Condition: Cracked
- Location: Trailing Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN RIGHT HAND TRAILING EDGE SKIN AND FORWARD UPPER CASTING MOUNT. EXCESSIVE GAP (3MM) WHEN ATTACHED. BOLT HOLES IN CASTING MOUNT ELONGATED.
